# SDR CALA9800231

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT WING NR 2 SLAT CHORD ANGLE BELOW WHERE INBOARD STOP PAD MOUNTS.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-01.
